|Started Isentress and have insomnia, sweating, hands itchy
Jan 10, 2013
I starting taking Isentress and Trizivir 6 days ago and can not sleep, sweat terribly and really jittery. Switched from Viricept and Trizivir to get around diarrhea. Numbers have been good. T cells 600+, und. virus. Should I stop taking. My doctor says to stick with and have sleeping pills. This is the worst I have felt in 20 years.
| Response from Dr. Henry
Yikes-I have observed only a couple of patients that experienced sleep/nervous system problems from Isentress-not common but can occur occasionally. Often will diminish over several weeks but it may be worth discussing whether there are other options for you (ie etravirine or a boosted PI such as atazanavir or darunavir) exist depending on your treatment history, where you live (which drugs available), and whether there is any drug resistance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Fingering Worried I Have HIV
- Are Pimples A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.